# SDR P5CA9701584

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clip
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH CLIP FORWARD OF DIAGONAL LINK ON NR 2 PYLON.  REPLACED DAMAGED ATTACH CLIP PER BAC SRM 51-10-01.
